# SDR DHL96741003

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF, FIRST OFFICERS AIRSPEED, ALTITUDE AND RATE OF CLIMB INDICATORS FLAGGED.  FOUND AIR DATA NR 2 COMPUTER CIRCUIT BREAKER POPPED AND WOULD NO RESET.  FOUND METAL SHAVINGS ON BENCH PLUG.  CLEANED WITH CONTACT CLEANER AND BLEW OUT BENCH PLUG WITH NITROGEN, TESTED SYSTEM, OPS CHECKS NORMAL MM 34-12-0.
